# SDR CA060829004

- Difficulty date: August 5, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 63,258 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 69403483
- Condition: Seized
- Location: Elevator Control
- Part time: 64,027 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  AIRCRAFT ENCOUNTERED INTERMITTENT REPEAT SNAGS FOR STIFF ELEVATOR MOVEMENT.  FINAL RECTIFICATION CAME ON AUGUST 5 2006 WHEN THE REFERENCED BEARING AND RETAINER WERE REPLACED.  REFERENCED BEARING WAS FOUND SEIZED.  CURRENT MAINTENANCE PROGRAM WAS REVIEWED TOWARDS THIS FINDING.  INSP TASKS ARE CONDUCTED EVERY C CHECK.  HAS MFG HAD OTHER REPORTS OF STIFF ELEVATORS DUE TO THE REFERENCED BEARING.  2) IF SO, DOES MFG HAVE THE TOTAL TIME OF THE AIRCRAFT WITH THOSE REPORTS. (IE TO DETERMINE IF A LIFE LIMIT EXISTS)  3) MAINTENANCE C CHECK TASKS UTILIZE AMM 27-31-0.  AMM D6-12010 IS USED FOR THE AIRCRAFT INVOLVED.  AMM 27-31-0 PAGE 535 2.B CONTAINS SPRING SCALE LIMITS FOR DIFFERENT ELEVATOR DEFLECTIONS (HYDRAULICS
